# SDR AU980345

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 115C7102
- Condition: Failed
- Location: Mixture Control
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) MIXTURE CONTROL CABLE FAILED AT ENGINE END FITTING.
